# SDR UALA2012111906657

- Difficulty date: November 16, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 41,076 hours, 17,365 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND ACOUSTIC PANEL REPAIR ON 1 ENGINE CRACKED AND LOOSE.  DAMAGED AREA MEASURES APP ROX 1.5 SQ IN AT 6 O CLOCK POSITION. CF PER MT-72-017. PARTS: 841-0591 ADH3002-48  AVL SFR RES/17NOV.  ACCOUSTICAL PANEL DAMAGED AREA HAS PROGRESSED TO 6"X6" AT 6 O`CLOCK POSITION.  REPAIRED PER MT 72-017 FULL CURE 1500 NOV23.
